# SDR ASAA0975707

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 28059
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1675 FAILS TO MAINTAIN 15 MIN INTERVAL OF LIGHTING. REMOVED AND REPLACED BATTERY PACK EMERGENCY EXIT LIGHT IAW MM 33 51 01 960 805.
